# SDR CA000614014

- Difficulty date: June 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 17,010 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1110043A3
- Condition: Contaminated
- Location: Stabilizer
- Part time: 23,959 hours, 21,008 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON JUN 6/2000 MASTER FLT CAUTION LIGHT ILLUMINATED ALONG WITH BOTH UTILITY & FLT CNTL CHANNEL LIGHTS ON FLT CNTL PANEL AS REORTED BY CREW INBOUND ALT ELECTRIC SYS POPPED CCT BREAKER TWICE UPON ACTIVATION. CREW  THEN PROCEEDED AS PER CHECK LIST WITH JAMMED HORIZ STAB & A/C LANDED W/O INCID.. ENGINEERS  INSPECT & PREP A/C FOR FERRY FLT TO YVR. MAINT INSP FOUND WATER CONTAMINATION IN STAB GEARBOX CLUTCHES. FLUID FLUSHED IN ACCORD WITH CRA TECHNICAL INFO BULLETIN F28-27-03R2, SYS TESTED SEVERAL TIMES WITH HYDRAULIC POWER & STANDBY ELECT. POWER, NO FAULT FOUND. A/C INSP & FOUND SAFE FOR FERRY FLT TO YVR. YVR MAINTENACE REPLACING STAB ACTUATOR.
